Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Can ED drugs create ED problems?

Can ED drugs create ED problems?

I used Cialis in college for awhile, even though I had no ED problems. Lately, I’ve been doing it again - primarily because I can’t have sex more than 2-3 times a night without it, and secondly, I like the increased stiffness. However, are there any documented cases where drugs like Cialis has created ED issues (physiologically opposed to mental)?

Well? I feel your pain.

You can only have sex three times a night by using Cialis.

Rather than the physiological issues, take a look at your possible psychological dependence on it.



I know. I thought about this, but discarded it mostly because when I’m not in a relationship (which I haven’t been in the previous 5 months), I didn’t have sex at all. Once I do start, I want it all the time. Furthermore, my low-end average of sexual partners confirms my belief (12 at 25yrs old).

I have spoke to a number of people (non-professionals) about this, because in college I was concerned. I do either have sex or masturbate excessively (2-3x a day), everyday. The consensus was though, that I had no triggers or abnormalities (physical or psychological).

my low-end average of sexual partners confirms my belief (12 at 25yrs old).

That is not “low end”.

I read a study with Viagra that showed that after 6 months of taking it every day, 58% of participants with ED no longer needed it. In other words, it improved there ED. I don’t have the study reference right now. I haven’t read anything about causing long term problems physically.

Similar Threads 
ThreadStarterForumRepliesLast Post
The end is almost here for cheap Indian drugsDino9X7Male Supplements1003-20-2005 04:29 PM

All times are GMT. The time now is 11:10 PM.